Man's Foot Explodes After AstraZeneca Jab

by the Editor
Published 12/5/2021

Anyone who reads this website will know I am very keen to present accurate information. My headlines are not misleading and I now bring you the appalling news of a man who became ill, had his foot explode and then had half his leg amputated after receiving a first dose of the AstraZeneca cell modifier jab.

Dave Mears
Dave Mears: Experimental Jab Victim

It is with great care I present any information to readers and I urge you take take seriously the possible side effects of having the Covid-19 jab. There is no amount of money could persuade me to have it injected into me.

I encourage readers to look at the below article detailing a man losing half a leg after his foot exploded following a jab recently. This is not fake news, this is one of many serious reactions that need to be investigated to see if the jab caused them. There are too many serious reactions that coincide with receiving a Covid-19 injection for this to not be taken seriously.

Stamford man vows to battle back after losing his leg weeks after receiving AstraZeneca Covid-19 vaccination (stamfordmercury.co.uk)

Stamford man vows to battle back after losing his leg weeks after receiving AstraZeneca Covid-19 vaccination (Archived Version)

Take responsibility for what goes in your body. Do plenty of research and if you find what I am saying to be correct, do not take this jab.

These jabs have to be stopped; there is no pandemic. Look around you and see. All these jabs are doing is killing people and creating illness. They must be stopped before we experience a pandemic of vaccine induced illness.

There is much talk of injecting children over 12 in September at schools. This is a completely unacceptable act and those behind it should be jailed for it in my view.

The UK Column have a brilliant new tool for querying the MHRA Yellow Card results of reactions to the Covid-19 jab in the UK. You can access it here:

COVID-19 Yellow Card Data | UKColumn